ITEM METADATA RECORD
Title: Holonomy transformations for singular foliations
Authors: Androulidakis, Iakovos ×
Zambon, Marco #
Issue Date: 2014
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Series Title: ADVANCES IN MATHEMATICS vol:256 pages:348-397
ISSN: 0001-8708
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science